# SDR DALA2020020430882

- Difficulty date: January 31, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 59,762 hours, 19,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 SEAT 28E LOWER EMERGENCY EXIT SIGN INOP. CORRECTIVE ACTION: FOUND BATTERY PACK EQUIPMENT # M11384 DEAD R/R BATTERY PACK IAW B757 AMM 33-51. OPS NML. (6438745)
